Open Access
2013 Classification of Absolutely Dicritical Foliations of Cusp Type
Y. Genzmer
Publ. Mat. 57(2): 333-357 (2013).


We give a classification of absolutely dicritical foliations of cusp type, that are, the germs of singularities of complex foliations in the complex plane topologically equivalent to the singularity given by the level of the meromorphic function $\frac{y^{2}+x^{3}}{xy}$.


Download Citation

Y. Genzmer. "Classification of Absolutely Dicritical Foliations of Cusp Type." Publ. Mat. 57 (2) 333 - 357, 2013.


Published: 2013
First available in Project Euclid: 12 December 2013

zbMATH: 1283.37054
MathSciNet: MR3114772

Primary: 34M35 , 37F75

Keywords: Dedekind group , Dicritical singularities, foliation

Rights: Copyright © 2013 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.57 • No. 2 • 2013
Back to Top